# SDR DALA2016071305248

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 63,911 hours, 45,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT DENTED ON L/E ON NR 1 SLAT AT XFS 100.  REPLACED RT NR 1 SLAT IAW CARD 2700-4224 RH-01.
